# SDR F6LM9589

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093B
- Make and model: Snias AS350B2
- Aircraft serial: 2670
- System (JASC): 6220 · Main Rotor Head
- Part: Stop Assy
- Part number: 704A3363310951
- Condition: Blisters
- Location: M/R
- Part time: 988 hours
- Component: 355A31000106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLISTERS FORMING ON TOP SURFACE.  REPLACED SPHERICAL STOP
